# SDR 2005UALA01320

- Difficulty date: November 13, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 50,594 hours, 27,715 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS DENT IN LOWER SILL.  AREA OF DENT IS ON DOOR SILL.  REPAIRED SILL AND REINSTALLED.
